# SDR CA110203001

- Difficulty date: January 31, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Limits
- Location: Nlg
- Part time: 16,920 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AN INTERMITTENT NOSE GEAR UNSAFE INDICATION BEGAN CYCLING PASSING 1000` AGL. THIS WAS ACCOMPANIED BY A CYCLING OF THE NOSE GEAR NOISE. A MISSED APPROACH WAS CONDUCTED AND AN ALTERNATE GEAR EXTENSION WAS COMPLETED. A NORMAL APPROACH AND LANDING WAS CONDUCTED WITH NO FURTHER INCIDENT. TAXI TO THE REQUESTED PARKING BAY WAS SUCCESSFULLY ACHEIVED WITHOUT THE USE OF HYDRAULIC NOSE WHEEL STEERING.  REPLACED NOSE DOWN LOCK SENSOR (PSEU BITE TEST HAD NOSE DOWN TARGET FAULT) SENSOR CAP 0.047", 5.22MH. OUT OF LIMITS C/O IAW AMM 32-30".
